# SDR MASA2022021300049

- Difficulty date: February 13, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 42,109 hours, 33,792 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator System
- Condition: Split
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEVATOR SPLIT CAUTION W/ CAS MIS COMP-EMERGENCY DECLARED. MX IS TROUBLE SHOOTING.
